Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 155, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 9, 2008, 8:58 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at May 10, 2008, 4:00 AM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2008, 8:58 AM CDT (13:58 UTC)
- In effect from
- May 10, 2008, 4:00 AM CDT
- Expired
- May 11, 2008, 8:35 PM CDT
- In force
- 41 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Valley Park (VLLM7).
- Action stage
- 11 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 091359
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT FRI MAY 09 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE MERAMEC RIVER IN MISSOURI...
AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
FROM THE PAST COUPLE OF DAYS AND LESS THAN 0.25 INCHES FORECAST IN
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-189-101358-
/O.NEW.KLSX.FL.W.0155.080510T0600Z-080513T0112Z/
/VLLM7.1.ER.080510T0600Z.080510T1800Z.080512T0112Z.NO/
858 AM CDT FRI MAY 09 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER AT VALLEY PARK.
* FROM TONIGHT TO MONDAY MORNING.
* AT 7:45 AM FRIDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT
AND SHOULD CREST NEAR 17.3 FEET SATURDAY. THE RIVER IS EXPECTED TO
FALL BELOW FLOOD STAGE SUNDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/10 05/11 05/12 05/13 05/14
MERAMEC RIVER
VALLEY PARK 16 12.8 16.9 16.9 15.0 10.9 8.65 follow-up statements
000
WGUS83 KLSX 100100
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT FRI MAY 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS FLOOD WARNING IS A RESULT OF ABOVE AVERAGE RAIN FALL OF
1 TO 2 INCHES THIS PAST WEEK WITH AN AVERAGE OF 0.01 INCHES OF
PRECIPITATION FORECAST OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-189-110100-
/O.EXT.KLSX.FL.W.0155.080510T0900Z-080513T0000Z/
/VLLM7.1.ER.080510T0900Z.080511T0000Z.080512T0000Z.NO/
800 PM CDT FRI MAY 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CREST
NEAR 16.9 FEET BY SATURDAY EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
$$
MOC099-189-110059-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-080517T0000Z/
/ARNM7.1.ER.080411T1315Z.080510T1800Z.080516T0000Z.NO/
800 PM CDT FRI MAY 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FRIDAY MAY 16...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY
SATURDAY EARLY AFTERNOON.
* THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/10 05/11 05/12 05/13 05/14
MERAMEC RIVER
VALLEY PARK 16 14.7 16.3 16.7 14.5 10.9 8.6
ARNOLD 24 28.4 29.1 28.5 27.6 26.4 25.2000
WGUS83 KLSX 101548
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT SAT MAY 10 2008
...THE FLOOD WARNING CONTINUES FOR THE MERAMEC RIVER IN MISSOURI...
AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY RAIN FROM
WEDNESDAY AND THURSDAY AND AROUND 0.5 INCHES FORECAST IN THE NEXT 24
HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-189-111548-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-080512T1500Z/
/VLLM7.1.ER.080510T2000Z.080511T0600Z.080511T1500Z.NO/
1048 AM CDT SAT MAY 10 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL SUNDAY NIGHT.
* AT 9:45 AM SATURDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.3 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. BUDER
PARK BEGINS TO FLOOD.
$$
MOC099-189-111547-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.080411T1315Z.080510T1415Z.000000T0000Z.NO/
1048 AM CDT SAT MAY 10 2008
...THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 9:45 AM SATURDAY THE STAGE WAS 28.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO BEGIN
FALLING THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/11 05/12 05/13 05/14 05/15
MERAMEC RIVER
VALLEY PARK 16 15.9 16.1 14.8 13.4 12.9 11.2
ARNOLD 24 28.8 28.4 27.4 26.8 26.6 26.5000
WGUS83 KLSX 110319
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 PM CDT SAT MAY 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
.THIS FLOOD STATEMENT IS A RESULT OF AN AVERAGE OF 0.5 INCHES
THE PAST 24 HOURS...AND AN AVERAGE OF 0.5 INCHES OF PRECIPITATION
FORECAST OVER THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-189-120319-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-080512T1200Z/
/VLLM7.1.ER.080511T0147Z.080511T0245Z.080511T1200Z.NO/
1019 PM CDT SAT MAY 10 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. BUDER
PARK BEGINS TO FLOOD.
$$
MOC099-189-120318-
/O.CON.KLSX.FL.W.0129.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.080411T1315Z.080510T1900Z.000000T0000Z.NO/
1019 PM CDT SAT MAY 10 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 28.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 27.9 FEET
BY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/11 05/12 05/13 05/14 05/15
MERAMEC RIVER
VALLEY PARK 16 16.2 16.0 14.4 13.7 13.1 11.4
ARNOLD 24 28.8 28.7 27.9 27.1 27.4 27.7000
WGUS83 KLSX 111638
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT SUN MAY 11 2008
...THE FLOOD WARNING CONTINUES FOR THE MERAMEC RIVER IN MISSOURI...
AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN FROM WEDNESDAY
AND THURSDAY AND BACKWATER FROM THE MISSISSIPPI RIVER AT ARNOLD IN
CONJUNCTION WITH 0.5 TO 2 INCHES OF PRECIPITATION THE PAST 24 HOURS
AND LESS THAN 0.10 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-189-121638-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-080513T1300Z/
/VLLM7.1.ER.080511T0147Z.080512T0000Z.080512T1300Z.NO/
1138 AM CDT SUN MAY 11 2008
...THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY EVENING.
* AT 10:45 AM SUNDAY THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAT TO CREST NEAR 16.8 FEET THIS
EVENING AND SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.
$$
MOC099-189-121637-
/O.CON.KLSX.FL.W.0129.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.080411T1315Z.080511T0545Z.000000T0000Z.NO/
1138 AM CDT SUN MAY 11 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 10:45 AM SUNDAY THE STAGE WAS 29.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD BEGIN FALLING
THIS EVENING. THE RIVER IS EXPECTED TO CONTINUE FALLING TO NEAR
28.1 FEET BY MONDAY BEFORE RISING. THE RIVER SHOULD CONTINUE
RISING TO NEAR 28.5 FEET BY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/12 05/13 05/14 05/15 05/16
MERAMEC RIVER
VALLEY PARK 16 16.3 16.1 14.9 13.8 11.3 9.2
ARNOLD 24 29.0 28.1 28.2 28.5 28.2 27.6000
WGUS83 KLSX 120135
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT SUN MAY 11 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
MOC099-189-120205-
/O.CAN.KLSX.FL.W.0155.000000T0000Z-080513T1300Z/
/VLLM7.1.ER.080511T0147Z.080511T1615Z.080511T2115Z.NO/
835 PM CDT SUN MAY 11 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER AT VALLEY PARK.
* AT 7:45 PM SUNDAY THE STAGE WAS 15.5 FEET.
* FELL BELOW FLOOD STAGE AT 4:15 PM SUNDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.6 FEET BY TUESDAY
MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. BUDER
PARK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/12 05/13 05/14 05/15 05/16
MERAMEC RIVER
VALLEY PARK 16 15.5 14.5 13.6 13.0 10.9 9.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 9, 5:59 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 9, 5:59 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 559 AM CDT FRI MAY 9 2008 .DISCUSSION... /445 AM CDT FRI MAY 9 2008/ CNVTN PUSHING ACR E KS AND W MO ERY THIS MRNG HAS BEGUN TO WKN AS WAA FUELING STORMS HAS DMNSHD. HWVR...IT CERTAINLY APRS THAT SHTWV ENERGY AND MCV GENERATED BY CNVTN WL SUPPORT SM LINGERING PCPN OVRSPRDG MUCH OF CWA THIS MRNG. WL KP HIEST POPS FOR THE MRNG IN S PTN OF CWA WHERE FORCING ASSOC WITH MCV WL BE GREATEST...AND HV ATTEMPTED TO END THE PCPN FAIRLY QUICKLY FROM W TO E DURG THE DAY...WITH POPS ONLY LINGERING IN OUR FAR SE AREAS BY LT AFTN. NRW SFC RDG SHUD MEAN TRANQUIL CONDS TNGT...BUT NXT SYSTEM IS STILL POISED TO AFFECT AREA SAT-SUN...AND WRF/NAM AND GFS ARE IN VRY GD AGREEMENT WITH LARGE SCALE FTRS IN THIS TIME FRAME. SCTD CNVTN MAY FORM BY SAT AFTN OVR OUR W COUNTIES IN BROAD WAA AHD OF MAIN TROF...BUT EXPECT A RPD INCR IN COVERAGE OF CNVTN BY SAT EVE AS UPR DYNAMICS SPREAD INTO AREA WITH DEEPENING TROF. MAV AND MET POPS HV CLIMED TO CATEGORICAL LVLS FOR SAT NGT AND THIS CERTAINLY APRS REASONABLE. ONLY CONCERN FOR THESE HI POPS IS IF CNVTN TO OUR S IN AR CAN SERIOUSLY CUT INTO MSTR TRNSPRT INTO OUR AREA...BUT THINK THAT LIFT WITH TROF WL BE STG ENUF TO GENERATE A WIDE SWATH OF MEASURABLE PCPN. ALTHO MDLS ARE STILL FCSTG 40-60KTS 0-6KM SHEAR...IT APRS SVR WX THRT WL BE LIMITED BY INSTABILITY THAT WL BE AVBL IN OUR AREA. CERTAINLY APRS THAT IT WL BE A VRY ACTIVE AFTN/EVE ACR AR...BUT CNVTN THAT FIRES ALG SFC FNTL BNDRY OVR THIS AREA MAY REALLY ZAP POTENTIAL FOR STG CNVTN FURTHER N IN OUR AREA. POCKETS OF HVY RAIN CERTAINLY NOT OUT OF THE QUESTION FOR SM OF OUR WATER-LOGGED AREAS...BUT FEEL THAT CNVTN TO THE S AND RPD MVMT OF UPR SYS SHUD PREVENT EXCESSIVE RAIN FROM BCMG WDSPRD OR PROLONGED. SUNDAYS WX LOOK JUST PLAIN LOUSY FOR MUCH OF THE AREA. BY THEN THE UA PTRN TAKES ON A LOOK MORE LIKE MARCH THAN OF MID MAY...AS CUTOFF LO THAT FORMS OVR AREA LT SAT NGT DRIFTS ACR IL INTO UPR OHIO VLY. AMS WL BE UNSEASONABLY COLD WITH 85H TEMPS NR 0C...AND IF WRF/NAM IS TO BE BELIEVED A LARGE PART OF OUR CWA WL BE IN 0 TO -4C 85H TEMP RANGE BY MIDDAY SUN. EITHER WAY...MERCURY WL BE HARD PRESSED TO GET OUT OF THE 50S. THEN FACTOR IN THE STG NW WNDS WITH GUSTS THAT SHUD EASILY REACH THE 30-40 MPH RANGE...AND AREAS OF LGT RAIN...AND ITS OBVIOUS THAT ITS NOT GOING TO BE A VRY NICE MOTHERS DAY. TRUETT && .AVIATION... /523 AM CDT FRI MAY 9 2008/ FOR THE 12Z TAFS...SHOWERS PUSHING EWD INTO CNTRL MO AHD OF SHRTWV TROF AND MCV EARLY THIS MRNG. WILL MENTION A PD OF RA OR SHRA IN COU BTWN 12-15Z FRI. THIS RA/SHRA ACTIVITY SHOULD MOVE EWD INTO UIN..STL AND SUS LTR THIS MRNG...ALTHOUGH THE CONVECTION MAY WKN AS IT GETS FURTHER E ACRS ERN MO WRN IL WHERE THE BNDRY LYR IS MORE STABLE WITH LWR SFC DWPTS. WILL INCLUDE A TEMPO GRP OF SHRA OR RA IN UIN...STL AND SUS BTWN 13-16Z FRI. DO NOT PLAN ON FCSTG CLOUD CEILINGS OR VSBYS ANY LWR THAN THE MVFR CATAGORY WITH MOST OF THE OBS CURRENTLY REPORTING CEILING HGTS AT OR ABOVE 2000 FT EVEN WITHIN THE RAIN. THE PCPN SHOULD PUSH E-SE OF THE TAF SITES BY THIS AFTN WITH CLOUD CEILINGS SLOWLY RISING. LOOKING AT THE MDL RH FCSTS THIS LOW LVL CLOUD CVR SHOULD SCT OUT THIS EVNG AS THE SFC RDG OVER THE NRN PLAINS AND GRT LKS REGION BLDS SWD THRU ERN MO WRN IL. N-NELY SFC WNDS SHOULD VEER ARND TO AN ELY DIRECTION BY THE END OF THE TAF FCST PD. GKS && .CLIMATE... RECORD LOW MAX TEMPS FOR MAY 11 COU 53 IN 1952 STL 53 IN 1960 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 9, 5:59 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 559 AM CDT FRI MAY 9 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 559 AM CDT FRI MAY 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY..PRIMARILY ALONG AND SOUTH OF A JEFFERSON CITY...STE. GENEVIEVE LINE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT...WITH THE ACTIVE WEATHER PATTERN BRINGING ANOTHER CHANCE OF THUNDERSTORMS DURING THE TUESDAY-WEDNESDAY TIME FRAME. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.